A note on noetherianity.

Choukri, R.; El Kinani, A.; Oukhouya, A.

Matematichki Vesnik (2008)

  • Volume: 60, Issue: 1, page 53-57
  • ISSN: 0025-5165

How to cite


Choukri, R., El Kinani, A., and Oukhouya, A.. "A note on noetherianity.." Matematichki Vesnik 60.1 (2008): 53-57. <http://eudml.org/doc/117745>.

author = {Choukri, R., El Kinani, A., Oukhouya, A.},
journal = {Matematichki Vesnik},
keywords = {noetherian algebra; l.m.c. algebra; maximal ideal},
language = {eng},
number = {1},
pages = {53-57},
publisher = {Drushtvo Matematichara Srbije - SR Jugoslavija},
title = {A note on noetherianity.},
url = {http://eudml.org/doc/117745},
volume = {60},
year = {2008},

AU - Choukri, R.
AU - El Kinani, A.
AU - Oukhouya, A.
TI - A note on noetherianity.
JO - Matematichki Vesnik
PY - 2008
PB - Drushtvo Matematichara Srbije - SR Jugoslavija
VL - 60
IS - 1
SP - 53
EP - 57
LA - eng
KW - noetherian algebra; l.m.c. algebra; maximal ideal
UR - http://eudml.org/doc/117745
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.